Meds, Mind, Body & Benefits > Questions About Treatment & Side Effects

Truvada and nervousness/anxiety

<< < (2/2)

Jeff G:
Hi Dave , it might be helpful for us to know the time frame you were on each regimen , it could make a difference in the responses you get concerning side effects .

I found Imodium or the brat diet helped control my diarrhea when I was on Norvir .

Dave32839:
Hey Jeff,

I'm embarrassed to say how long this has been going on.  I started the Truvada Reyataz Norvir cocktail in Sept 2006 and stayed on it for about 18 months.  The diarrhea was just in the mornings and once I was empty it wasn't an issue the rest of the day so I never mentioned it to my doctor. I recall there being some tremble in my hands during that time but I figured that there would always be some side effects no matter what I was on so I was resigned.

My doc offered me Atripla after it was released around March of 08 and I immediately had problems. I never got over the feeling of being stoned with paranoia and it made life pretty hellish as I was fixated on the death of loved ones and car crashes. But at my doctor's urging I gave it 6 months to see if I'd get used to it.  It was then I started to lose weight due to stress killing my appetite. 

So December of 08 I went back on Truvada  but with Isentress. I've been on it ever since. And since we've tried all the anti-depressants, anti-anxiety and sleeping pills, giving each at least a few months to be effective but they didn't help and have side effects of their own so we stopped them.

Aside from my problems with meds, I'll admit my life has been pretty sucky the last 6 years and a certain amount of stress/anxiety is part of being alive.  I just can't get over the feeling that the meds have something to do with raising the base-line of stress where I start each day to something not too far from terror.  We've all had days we wanted to stay in bed, but I just want to crawl under it...and stay there.

Thanks,
Dave

Jeff G:
I'm with the others here that doubt Truvada is the culprit for your problems . I was on Isentress for a few months and I didn't respond because I had resistance issues . I was really happy in the end because I became really depressed while on it , I have had depression problems in the past but I really do feel the Isentress was the cause of it this time . The depression resolved when I changed meds , I'm now on Intelence / Truvada and am over the moon happy with it .

I'm a LTS so I'm hard wired to be concerned when people change meds allot but I have changed my thinking somewhat now that we have more choices . I had a hell of a time getting my docs to hear me and to agree to change my meds from Atripla to ANYTHING else so I realize working this out can be challenging but if your quality of life is suffering I would insist that my doc hear my concerns and address them .     

Dave32839:
Thanks to you all.  Your input has been very helpful.

Navigation

[0] Message Index

[*] Previous page

Go to full version